Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Tingly and numb fingers, red streaks down arm post accidentally shooting crack shot in artery. Serious?

i accidentally shot a 4ml dose of crack/vinegar shot into my artery four days ago. it has been increaseingly getting swollen. my fingers are knumb and tingly. i had a bottle of pennicillin i started taking yesterday. there are red streaks going down my arm . i work in healthcare and am afraid of going to my job to get help.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Anesthesiologist 's  Response
hi,welcome to HCM
what are you upto man,,want to kill yourself or loose your limb..
intra arterial injections are very dangerous,,
infact i advice you to stop all these injections and drugs which can damage your health and family life
tingling ,numbness after the injection seems that the injection is spilled into the tissues and has damaged small arterioles,capiillaries and veinules and is irritating the nerve fibres
consult a doctor immediately and follow up to prevent further damage to you
bye
Answered: Thu, 18 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions